# SDR MASA2011101763860

- Difficulty date: October 15, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 21,291 hours, 16,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM PAX DOOR.  PRESS CHECK NORM, NO SQUEALS.
